How Much Magnesium is Too Much?

How Much Magnesium is Too Much?

How Much Magnesium is Too Much?

50% of Migraines can be linked to magnesium deficiency. But there is this stigma around magnesium, and it's actually true!

Magnesium in VERY HIGH doses can cause an upset stomach, along with some other symptoms I will mention later. But first, I wanted to show you this info from Web MD.

From Web MD

Magnesium is LIKELY SAFE for most people when taken by mouth appropriately or when the prescription-only, injectable product is used correctly. In some people, magnesium might cause stomach upset, nausea, vomiting, diarrhea, and other side effects.

Doses less than 350 mg daily are safe for most adults. When taken in very large amounts, magnesium is POSSIBLY UNSAFE. Large doses might cause too much magnesium to build up in the body, causing serious side effects including an irregular heartbeat, low blood pressure, confusion, slowed breathing, coma, and death.

Source: https://www.webmd.com/vitamins/ai/ingredientmono-998/magnesium 

So you see, there is some truth to this "rumor." Here are a few tips to prevent magnesium from having uncomfortable effects on your body, without sacrificing your mental ability for life by suffering from Migraines after forgoing your Migraine Stop.

If you already take Migraine Stop, you have probably already tested some methods that work for you. But if you're getting back on Migraine Stop after some time off (ps. don't do that to yourself), or you're still deciding if Migraine Stop is the right step for you, then this article should be helpful!

Tips For Magnesium Supplements

1. Don't take other magnesium supplements

Teague created Migraine Stop with a very specific ration of 3 type of magnesium. Don't take extra magnesium supplements while you're taking Migraine Stop. It will most likely be too much.

2. Know the quality of your magnesium

Now, not all magnesium is created equal. While Migraine Stop was specifically designed to pass the blood-brain barrier, not every "magnesium" supplement was. So if it's not absorbing and digesting correctly, what's it doing? Probably making a mess of your belly.

3. Start off slow, with 2 capsules per day

When you first start taking Migraine Stop or are just getting back to your routine, make sure to start off slow. The directions state to take only 2 capsules for a week and then increasing to 3 capsules per day if you feel necessary.

If you think you should only take 1 capsule, that is an excellent starting point too.

3. Know the warning signs of too much magnesium, or sensitivities

Magnesium deficiency can be caused by many things, like diabetes, alcoholism, bleeding disorders, RLS, and more. Understand your body before starting a supplement program. You should always consult your physician if sensitivities or reactions to any supplements occur. You never know if it's normal to feel a certain way, or if it's something serious.

But we're migraines.... so we understand that! Lol.

 


Leave a comment